Works (4)

1998 journal article

Inexact Newton methods and the method of lines for solving Richards' equation in two space dimensions

Computational Geosciences, 2(4), 291–309.

By: M. Tocci, C. Kelley, C. Miller & C. Kees

Source: NC State University Libraries
Added: August 6, 2018

1998 journal article

Robust solution of Richards' equation for nonuniform porous media

Water Resources Research, 34(10), 2599–2610.

By: C. Miller, G. Williams, C. Kelley & M. Tocci

Source: NC State University Libraries
Added: August 6, 2018

1998 journal article

Termination of Newton/Chord iterations and the method of lines

SIAM Journal on Scientific Computing, 19(1), 280–290.

By: C. Kelley, C. Miller & M. Tocci

Source: NC State University Libraries
Added: August 6, 2018

1997 journal article

Accurate and economical solution of the pressure head form of richards equation by the method of lines

Advances in Water Resources, 20(1), 1–14.

By: M. Tocci, C. Kelley & C. Miller

Source: NC State University Libraries
Added: August 6, 2018